# SDR UPS07850917

- Difficulty date: September 22, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 683 Rbl 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BELLY PANEL ATTACH ANGLE CRACKED AT STA 683 RBL 29.  REMOVED, FABRICATED, AND INSTALLED REPAIR ANGLE AT STA 683 RBL 29 IAW DWG 564788, AND SRM 51-01-20D.
